# SDR WTAA980054

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Dome Seal
- Part number: 7503503AF
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SNA - SMOKE ODOR REPORTED IN CABIN DURING TAXI OUT.  RIGHT ENGINE OIL CAPTION LIGHT ILLUMINATED SUBSEQUENT TO REPORTED ODOR.  CREW SHUT ENGINES DOWN AND DEPLANED PASSENGERS.   MAINTENANCE DISCOVERED OIL SOURCE OF SMOKE ODOR TO BE FROM FAILED RT PROPELLER DOME SEAL.  REPLACED SEAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
